# SDR UPS03841555

- Difficulty date: October 22, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 9755878
- Condition: Corroded
- Location: Lower Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FWD LOWER CARGO INTERNAL DOUBLER IS CORRODED BEYOND LIMITS BETWEEN STATION 360 TO 400 LONG. 29R TO LONG. 35L.  REMOVED, FABRICATED AND REPLACED DOUBLER I.A.W. DWG. 9755878 AND SRM. 51-1-21
